# SDR DALA2015032502361

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORED, INNER AND OUTER SURFACE ON RIBS FROM STA XOS=286, 332 AND 380 AT LT SLAT PANEL.  DAMAGES ON RIBS STA XOS= 286; 332, 380 WERE REPAIRED IAW ER/A 533332-14, REV ORIGINAL AND ETI 88-15-104, REV 1.
